# SDR R61A201410071101

- Difficulty date: October 7, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 304 hours, 213 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED NR 1 AND 2 BRAKE FAIL.  CREW RETURNED TO GATE.  ACFT IS GOOD FOR SERVICE.
